n., cloud-cuckoo-land (nefelokokkygia) wrote in vaginapagina,
n., cloud-cuckoo-land
nefelokokkygia
vaginapagina

are my placebo pills messing with my digestive system?

hi y'all!

i started hbc (orsythia) right after thanksgiving and this is my first week of placebos, which happen to be iron supplements. i know for a fact that iron can have effects on the color of your poop, and after my first placebo last night, today everything came out normal, but green! otherwise, i had no other ill effects or changes that i noticed. if my googling is correct (and it may not be), this is caused when your body takes in too much iron and has to get rid of the excess. i wouldn't think that taking the placebos would have any adverse effects since it's only a week of them, but i can't find any info online specifically relating to this happening because of iron supplements in birth control. do they really contain that much iron? i haven't even started bleeding yet, and i'm not anemic, so is there any benefit to taking them other than just making sure i stay on track?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments